Jump to content

Jacquie802

Members
  • Content Count

    1,832
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jacquie802

  • Rank
    Advanced Member
  • Birthday 08/02/1984

Contact Methods

  • Website URL
    http://

Profile Information

  • Location
    Boston, Massachusetts
  • Interests
    Red Sox fanatic!<br />Treatment Center: Beth Israel Deaconess Medical Center, Braintree Rehab, Boston Medical Center<br />Doctors: 3 Cardiologists/Electrophysiologists, 1 Neurologist, 1 Otoneurologist, PCP, Physical Therapist, Otolaryngologist, Endocrinologist

Recent Profile Visitors

5,133 profile views
  1. Thank you everyone for your replies. I have had 3 ablations (SVT) and many tilt table tests. I am currently 36 and was diagnosed at 19 years old. Beta blockers drop my bp too low; florinef and midodrine gave me severe headaches. I have had a few ekgs lately which came back normal. I just don’t know where to go from here. I think I def need something that calms my nervous system down but I’m not sure what I can take long term. Momtoguiliana-I remember you from years ago when I first came on this site!!
  2. Hello, It has been a while and I am back. A few weeks back I was at work and got severe lightheadedness, stomachs pains, sweats, and heart palpitations. I ended up leaving work in an ambulance. I was in a sinus tachycardia and my blood pressure was high (169/110). Once at the hospital I was told I most likely had a panic attack. Ever since that episode I have been having an increase in anxiety (no surprise there). Here’s the confusing part for me: I have been on 200 mg Zoloft for years (for anxiety); When I take .50 mg of Ativan it sometimes (not always but 80%) work
  3. Hello- I'm wondering who has tried verapamil for bouts of SVT as well as elevated heart rate (some days heart rate is in the low to mid 100s and other days it's normal; some days it goes to 140-180 for a short time). I have tried beta blockers, however, they lowered my bp too low (I have low BP even without the beta blockers). I have palpitations on a daily basis as well, so I'm hoping for some ideas that may help. Thank you in advance!
  4. Hi guys- It's been a while since I last posted. I had been doing OK for a few months but for the past two months not so good. I have been getting these really bad hot flashes that come at the same time as palpitations and tachycardia. My heart rate goes to about 135 then tapers down; however, after a few minutes the symptoms come back. The other night every five minutes or so I kept getting these symptoms then I started getting dizzy and felt off balance (looked like things were moving). Any ideas what is going on? I see dr soon, just wondering who else has this too...
  5. I also heard if its sinus tach then vasovagal maneuvers won't help. I have both SVT and have episodes of sinus tachy. Just wondering what can help with the sinus tach episodes..
  6. Hi guys, just wondering what helps with episodes of sinus tachycardia. I can't tolerate beta blockers so I'm wondering if vasovagal maneuvers can help with that or is the vasovagal maneuvers only helpful with SVT...? Guess I'm just wondering what helps with those of you who have episodes of sinus tachy. Thanks!
  7. I just got a review and had enough medical info to get reap proved. Definately appeal the decision.
  8. I tested negative for celiac disease; would I still benefit by eating gluten free items or should I save my money?
  9. I think the shortness of breath may be caused by the stomach pressing against the diaphragm when it's "full" of food/fluids. I may email my autonomic doctor about this.
  10. I wonder if salt loading and extra fluids makes it worse? My bloat is always worse if I drink fluids too fast or eat/snack more than small portions.
  11. So very sorry for all you are going through..
  12. Just wondering if anyone else gets bloated after eating or drinking fluids. I can't figure out what foods are bothering me. When I get bloated I also get short of breath.
  13. Thank you everyone for sharing your experiences. I am on ativan .5mg three times a day. Altruism, perhaps you could try something like that? Maybe it'll have a better effect on you? Keep me updated on how you're doing :0)
×
×
  • Create New...